Re: Is Lipitor Good or Bad for you?
Sure could be from the lipitor specially taking such a high dose along with the fact that you were also taking tricor along with it which is not recommneded except in extreme , yoru might be considered extreme if tri's were that high but it carries with it a very high risk of problems . The warning against this combo is right in the tricor side effects sheets . I hope your doctor has been doing blood test every 3 months taking that combo of medicine . There has already been one statin pulled from the market due to permanent muscle related problems and some advocacy groups would like to see Crestor pulled. Somewhere along the line you may have to make a decision is this stuff worth the side effects that it may be causing you . One option would be to go off it for for 2-3 months and see if anything improves but only you can make that decision if the muscle and joint pains get that severe , it is your decision. Gas and digestive problems are also a statins side effects , it wreaked havoc on my system when I was taking statins .